UM

Browse/Search Results:  1-2 of 2 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Zeros of a class of transcendental equation with application to bifurcation of DDE Journal article
International Journal of Bifurcation and Chaos, 2016,Volume: 26,Issue: 4
Authors:  Kou K.I.;  Lou Y.;  Xia Y.-H.
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/02/13
Characteristic Equation  Hopf Bifurcation  Stability  
Generation of hyperchaos from the Chen-Lee system via sinusoidal perturbation Journal article
Chaos, Solitons and Fractals, 2008,Volume: 38,Issue: 3,Page: 826-839
Authors:  Lap Mou Tam;  Juhn Horng Chen;  Hsien Keng Chen;  Wai Meng Si Tou
Favorite |  | TC[WOS]:16 TC[Scopus]:22 | Submit date:2019/02/13